High Blood Pressure I Am On Pharmapress 20 Mg And Atenolol 50mg For My Bloodpressure Is It Ok Not To Take A Waterpill Now Ridac Watge Pill Dr Took Awa

Updated
Gloria Says:

My name Gloria. 75 years. Have High blood pressure For years prescribed Pharmapress 20 mg. Atenolol 50mg and Ridac water pill. Dr took away Ridac and replaced it with Amlodipine5mg once a day. My ankles look swollen and i am putting on weight. Dr said the Ridac takes away the Calcium out of my bones. I really feel I should be taking the waterpill. Please advice urgently. Thankyou.

16 Replies

Earliest Newest Votes
1
David Says:

Hi Gloria,

Sorry to hear about your situation with Amlodipine. "swelling of the hands, feet, ankles, or lower legs" is listed as a general side effect of this medication. So fortunately, you may have to talk to your doctor about discontinuing it anyways if the swelling doesn't subside. Hopefully then, he might reconsider putting you back on the water pill with a calcium supplement. There are also plenty of other preventative measures that can be taken to help preserve bone health.

You can learn more about this drug on the page for Amlodipine Details

I hope this info helps!

Was this helpful? 1
2
vaddi Says:

sir
i am 69y/m as prescribed by my doctor i am taking tolvat 25 mg and aldactone 15mg both for less sodim in blood report for c/o loss of weight with in 4 months.i am known case of resitant htn,dm,cholostrimiya of course all are in safe limits.at present on glycomet 500mg two tabs morning,one at bed time before food,morning olmesar 40mg,aldactone 25 mg,moxovas 0.2 mg, becadexmin and valium 5 mg night time

Was this helpful? 0
3
Frik Strauss Says:

Hi is Adco - Dapamax the same as Pharmapress 20 mg

Was this helpful? 0
4
grace Says:

I am 50yrs old and had been struggling to get the right high blood pressure medication. Currently i am on ridaque. At first i was taking 12,5mg but my doctor latter increased the dosage to 25mg daily. Still the was no improvement.My last readings on the 10/ 06/2015 was 159/96. I have used several medications like adco retin, amiloretic, amlog, cozaar without success. Amiloretic gave me heavy cramps. With cozaar my blood pressure was stabilized but it gave me headaches and cramps. With amlog i could not sleep and the headaches became worse. Now with ridaq i seem to be suffering little because at least i can sleep at night but as early as 3 am i must wake up to take my daily dose if not, the headaches starts pounding with a buzzing noise. It seems my doctor can not find the right combination of medication for me. Please help.

Was this helpful? 9
5
mpho Says:

Hi I am 39 was on ridaq for four years and my doctor gave me phamapress 10mg I have cramps on my stomach helping,will cramps pass

Was this helpful? 10
6
NOMA Says:

I'm on WARFARIN but my foot are continuing to swell and I was using AMIROLETIC TABLETS. I have notice that my feet are not stopping swelling, so I go back to my doctor telling him that feet are still swelling whereas I'm drinking Amiroletic and he change me to RIDAQ but now I feel that my feet are painfull but little bit of swelling.

Was this helpful? 0
7
trudy Says:

my mother is 66 was on ridaq 12,5mg and furosemide 40mg taken once daily, than was changed to furosemide 40 mg and pharmapress 10mg twice a day, now her feet and ankles swell very bad, before had no swelling of feet, could the change of medication and quantities cause this, and should she rather go back onto her old medication, she has no medical aid so gets her medicine from the hospital, please help , feet really very bad

Was this helpful? 0
8
Jenny Says:

God Day,

I am 70 yrs old and have had low blood pressure all my life 96/60, up until the age of 68 then suddenly it shot up to 161/120 and has been like that for 2 years. I am now on amlodipine 10mg once a day and 56 pot. chlor. sr 600mg once a day and furosemide 40 mg twice a day. My ankles swell and I feel tired all the time, I swim everyday and walk a lot, I have never been one to take any meds throughout my life until now and it is depressing me big time. Your kind assistance would be greatly appreciated. Kind Regards.

Was this helpful? 2
9
allen Says:

i am taking only pharmapress 10mg daily in morning. My meds have run out and I want to know if I can take 5mg Loniten or 5mg Betacor as my two friends take these

Was this helpful? 0
10
olie Says:

I'm on amiloretic it makes me dizzie and feeling ill just want to sleep and mylan-furosemid water tablet.

Was this helpful? 0
11
Nandiples Says:

I'm using ridaq and atenolol but now I'm suspecting that my kidneys are starting to have a proble plz help

Was this helpful? 0
12
Maverlous Says:

Good day
I would like to check if it is safe to take enalapril 20mg plus ridaq 12.5mg daily in the morning.

Was this helpful? 0
13
bongani Says:

y since i started to use pharmapress co 20mg tablets is difficults to get eraction

Was this helpful? 0
14
evelyn phungwayo Says:

hi im. taking pharmapresss20 and ridac12,5 my blood pressure becomr very low so dat the doctor said i mdt stop pjarmaptess nw i.m back on it i can.t cope i.m tired the whole day my bones are painfull what mst i do

Was this helpful? 0
15
Jenny Says:

Hi I'm Jenny and I'm 68yrs Can you please tell me if pharmapress 20mg compatible to losaar plus 50mg/12.50mg please. Because I was on pharmapress and it made me cough now iam on losaar and getting quite dizzy spells...Thankfully yours

Was this helpful? 0
16
Thati Says:

I'm 47year been on different countless BP medication but nothing seems to help.Im now on Pharmapress 20mg and Ridaq but still no progress I'm so depressed.A friend tolde about Adco actic

Was this helpful? 0

More Discussions:

Is It Ok To Cut Back On My Bloodpressure Medication From 90mg 60mg If I Am Montering Every Day

I`am taking nifedipine 60mg my doctor told me to increase it by 30 mg if the top side was over 151 so i did. I want to g...

1 REPLY
is quadriderm safe with beta blockers and bloodpressure medication

IS QUADRIDERM SAFE WITH BETA BLOCKERS AND OTHER BLOODPRESSURE MEDICATION? ## I am taking Nebi 2.5 for high blood pressur...

2 REPLIES
Every Night I Take My Blood Pressure Pills And Cholestrol Get So Itches All Over Me It Driiving Nuts Keep Scratching Now Wondering

can my medication pravastatin 40mg bisoprolol10mg, losartan100 cause me to itch. when i take my medication at night im u...

2 REPLIES
Prescription Medium White Round Pill For Highblood Pressure Cross On One Side And The Other Is A M Below 724

Prescription Drug, medium white round pill with a cross on one side and on the other side is marked with a M and below t...

1 REPLY
i am 71 years old and have been taking blood pressure tablets for a number of i used to be on atenolol 50 but i was changed amlodopine why

I am 71 and have been taking blood pressure tablets for a number of years. I used to be on atenolol 50mg with no problem...

7 REPLIES
I've been taking Clonidine Hcl 0.1 mg for moderate high blood pressure and insomnia for 30 days. I have begun to have swollen ankles and feet. Is t

Clonidine HCL 0.1 MG .I have been taking this medication for 30 days for high blood pressure and Insomnia. During this p...

1 REPLY
medication for low bloodpressure

What would be the best medicine for someone with very low bloodpressure ## Hello, Sam! How are you? There is no specific...

1 REPLY
i was drinking amoxicillin n its not doing anything for my tooth infection and now my throat is hurting can i take ciprofloxacin instead

I was taken Amoxicillin that my dentist Rx to me but its been 3 days now N I have developed a sore throat witch the Amox...

6 REPLIES
has teva stopped making blood pressure pill quinipril. I miss it and Walgreens no longer carries it. My new pill isnt workiing.

after i quit using teva quinpril pill and was placed on another generic brand my blood pressure started going up and dow...

1 REPLY
pharmapress caused his blood pressure to drop

My husband had a heart attack. Pharmapress was 1 of the tablets they gave him. He stopped using it because his bp drops ...

2 REPLIES